# SDR AALA202103099022

- Difficulty date: March 8, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 84,878 hours, 10,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EMERGENCY AREA LIGHT AT 25 A/C IS INOPERATIVE. RELAMPED OVERHEAD EMERGENCY AREA LIGHT AT ROW 25 A/C IAW AMM 33-51-03-960-801.
